# SDR ASAA2013041794509

- Difficulty date: April 17, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 8,724 hours, 2,560 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Part number: 3205490050
- Part serial: EM170296U
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 9,863 hours, 3,416 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTS NR 1 ENGINE IS SENDING INTERMITTENT OIL PRESSURE ALERTS.  ALL WITHIN NORMAL EXPECTED RANGE.  ACCOMPLISHED TSR.  PERFORMED AVM BITE IAW 77-31-00-970-803-F00.  FOUND N2 SENSOR FAILED ON NR 1 ENG 31 FAULTS.  REMOVED AND INSTALLED NEW NR 1 ENG N2 SENSOR REF 77-11-02.  GROUND RAN NR 1 ENGINE REF 71-00-00-800-F00.  PERFORMED AVM BITE AND NO FAULTS LOGGED.
